# SDR CJPA20160930001

- Difficulty date: September 27, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N5572
- Make and model: Lear 55LEAR
- Aircraft serial: 072
- Aircraft time: 12,261 hours, 8,195 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 8978301
- Condition: Contaminated
- Location: Engine
- Part time: 522 hours, 303 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL FILTER LIGHT ILLUMINATED INTERMITTENTLY IN FLIGHT.
